Remarks on a system of coupled nonlinear wave equations

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


It is shown that a generalized system of coupled KdV-MKdV equation exhibits solitary wave solutions. It has been shown that an increase in nonlinearity in one variable in a particular fashion does not affect the existence of solitary wave solutions. The periodic traveling wave solutions of the system have also been investigated.

Original languageEnglish
Pages (from-to)1155-1156
Number of pages2
JournalJournal of Mathematical Physics
Issue number5
Publication statusPublished - 1990

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Remarks on a system of coupled nonlinear wave equations'. Together they form a unique fingerprint.

Cite this